Common fixed points of generalized contraction maps in metric spaces

O. Bhanu Sekhar

Abstract


In this paper, we prove the existence of common fixed points of two pairs of selfmaps under the assumptions that these two pairs of maps are weakly compatible and satisfying a contractive condition. The same is extended to a sequence of selfmaps. Also, we prove the same with different hypotheses on two pairs of selfmaps in which one pair is compatible, reciprocally continuous and the other one is weakly compatible. Further, we prove the same with different hypotheses on two pairs of selfmaps in which either one of the pair satisfies the property (E.A) and restricting the completeness of X to its subspace. We provide examples in support of our results.

Full Text: PDF

How to Cite this Article:

O. Bhanu Sekhar, Common fixed points of generalized contraction maps in metric spaces, Journal of Mathematical and Computational Science, Vol 9, No 3 (2019), 254-287

Copyright © 2019 O. Bhanu Sekhar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS